Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 53, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Jul 8, 2011, 8:51 PM CDT for Stutsman County, North Dakota. It took effect at Jul 8, 2011, 11:31 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2011, 8:51 PM CDT (01:51 UTC)
- In effect from
- Jul 8, 2011, 11:31 PM CDT
- Expired
- Jul 12, 2011, 11:06 AM CDT
- In force
- 3 days
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
County Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 138 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pipestem Creek near Pingree (PGEN8).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06469400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
997
WGUS43 KBIS 090151
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT FRI JUL 8 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MINOR FLOODING IS
EXPECTED.
.HEAVY RAINFALL FROM THUNDERSTORMS TODAY AND ASSOCIATED HIGH RUNOFF
WILL CAUSE THE PIPESTEM CREEK NEAR PINGREE TO RAPIDLY RISE INTO MINOR
FLOOD STAGE LATE FRIDAY NIGHT AND CREST BY SUNDAY MORNING. IT IS THEN
EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
NDC093-100151-
/O.NEW.KBIS.FL.W.0053.110709T1200Z-110712T0600Z/
/PGEN8.1.ER.110709T1200Z.110710T0600Z.110711T1800Z.NO/
851 PM CDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE PIPESTEM CREEK NEAR PINGREE
* FROM TOMORROW MORNING UNTIL MONDAY EARLY AFTERNOON
* AT 08PM FRIDAY THE STAGE WAS...7.2 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 10.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODING AT THIS LEVEL AFFECTS FARMLAND, BUT
NO MAJOR CITIES OR ROADS. WATER IS OUT OF THE BANKS. LITTLE KNOWN
ABOUT DAMAGE.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
JAMES RIVER BASIN
PINGREE 9 7.2 FRI 8 PM 10.1 9.6 8.7 7.8 7.2
$$
JNS6 follow-up statements
838
WGUS43 KBIS 090435
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1135 PM CDT FRI JUL 8 2011
...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE
FOLLOWING RIVERS IN NORTH DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MODERATE FLOODING IS
OCCURRING...WITH MAJOR FLOODING FORECAST.
.HEAVY RAINFALL FROM THUNDERSTORMS TODAY AND ASSOCIATED HIGH RUNOFF
WILL CAUSE THE PIPESTEM CREEK NEAR PINGREE TO RAPIDLY RISE INTO MAJOR
FLOOD STAGE LATE FRIDAY NIGHT AND CREST BY SATURDAY NOON. IT IS THEN
EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
NDC093-100435-
/O.EXT.KBIS.FL.W.0053.110709T0431Z-110713T0000Z/
/PGEN8.3.ER.110709T0254Z.110709T1200Z.110712T1200Z.NR/
1135 PM CDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE PIPESTEM CREEK NEAR PINGREE
* UNTIL TUESDAY MORNING
* AT 11PM FRIDAY THE STAGE WAS...11.9 FEET
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* THE RIVER ROSE ABOVE FLOOD STAGE TONIGHT AND WILL CONTINUE RISING
TO NEAR 13.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE TUESDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
JAMES RIVER BASIN
PINGREE 9 11.9 FRI 11 PM 11.4 10.6 9.7 8.4 7.5
$$313
WGUS83 KBIS 090951
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT SAT JUL 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MODERATE FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.HEAVY RAINFALL CAUSED THE PIPESTEM CREEK NEAR PINGREE TO RISE RAPIDLY
EARLY THIS MORNING. THE RUNOFF HAS SLOWED AND PIPESTEM CREEK HAS
CRESTED AND IS BEGINNING TO FALL SLOWLY. HOWEVER THE CREEK REMAINS IN
MODERATE FLOOD STAGE. THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD
STAGE BY SUNDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC093-101551-
/O.EXT.KBIS.FL.W.0053.000000T0000Z-110711T1648Z/
/PGEN8.2.ER.110709T0254Z.110709T0645Z.110711T0448Z.NR/
451 AM CDT SAT JUL 9 2011
THE FLOOD WARNING CONTINUES FOR
THE PIPESTEM CREEK NEAR PINGREE.
* UNTIL MONDAY MORNING.
* AT 4:15 AM SATURDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE EVENING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
JAMES RIVER BASIN
PINGREE 9 12.2 SAT 4 AM 10.2 8.1 6.7 6.7 6.6
$$702
WGUS83 KBIS 091519
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 AM CDT SAT JUL 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MODERATE FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.HEAVY RAINFALL FROM THUNDERSTORMS FRIDAY AND ASSOCIATED HIGH RUNOFF
CAUSED THE PIPESTEM CREEK NEAR PINGREE TO RAPIDLY RISE INTO MODERATE
FLOOD STAGE FRIDAY EVENING. THE CREEK CRESTED LATE FRIDAY NIGHT AND
WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC093-102119-
/O.CON.KBIS.FL.W.0053.000000T0000Z-110711T1648Z/
/PGEN8.2.ER.110709T0254Z.110709T0645Z.110711T0448Z.NR/
1019 AM CDT SAT JUL 9 2011
THE FLOOD WARNING CONTINUES FOR
THE PIPESTEM CREEK NEAR PINGREE.
* UNTIL MONDAY MORNING.
* AT 9:15 AM SATURDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE EVENING.
* IMPACT...AT 10.0 FEET...FLOODING AT THIS LEVEL AFFECTS FARMLAND, BUT
NO MAJOR CITIES OR ROADS. WATER IS OUT OF THE BANKS. LITTLE KNOWN
ABOUT DAMAGE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
JAMES RIVER BASIN
PINGREE 9 11.9 SAT 9 AM 10.2 8.1 6.7 6.7 6.6
$$
NH688
WGUS83 KBIS 101250
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
750 AM CDT SUN JUL 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MODERATE FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.PIPESTEM CREEK CONTINUES ITS SLOW FALL AS IT RECOVERS FROM THE
HEAVY RAINFALL OF TWO DAYS AGO. AT 7 AM CDT THIS MORNING THE RIVER
STAGE WAS 10.6 FEET. FLOOD STAGE IS 9.0 FEET. THE RIVER IS
FORECAST TO FALL BELOW FLOOD STAGE BY LATE MONDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC093-111850-
/O.EXT.KBIS.FL.W.0053.000000T0000Z-110712T1200Z/
/PGEN8.2.ER.110709T0254Z.110709T0645Z.110712T0000Z.NR/
750 AM CDT SUN JUL 10 2011
THE FLOOD WARNING CONTINUES FOR
THE PIPESTEM CREEK NEAR PINGREE.
* UNTIL TUESDAY MORNING.
* AT 7:15 AM SUNDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 10.0 FEET...FLOODING AT THIS LEVEL AFFECTS FARMLAND, BUT
NO MAJOR CITIES OR ROADS. WATER IS OUT OF THE BANKS. LITTLE KNOWN
ABOUT DAMAGE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
JAMES RIVER BASIN
PINGREE 9 10.6 SUN 7 AM 9.6 8.2 7.3 6.9 6.5
$$465
WGUS83 KBIS 111510
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CDT MON JUL 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...MINOR FLOODING IS
OCCURRING. THE RIVER LEVEL IS FORECAST TO FALL BELOW FLOOD STAGE
TUESDAY LATE MORNING.
. THE RIVER LEVEL AT THE PIPESTEM CREEK NEAR PINGREE WAS AT 9.7 FEET
AS OF MONDAY MORNING. THE RIVER LEVEL IS FORECAST TO FALL BELOW FLOOD
STAGE TUESDAY LATE MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC093-122110-
/O.EXT.KBIS.FL.W.0053.000000T0000Z-110713T0300Z/
/PGEN8.2.ER.110709T0254Z.110709T0645Z.110712T1500Z.NR/
1010 AM CDT MON JUL 11 2011
THE FLOOD WARNING CONTINUES FOR
THE PIPESTEM CREEK NEAR PINGREE.
* UNTIL TUESDAY EVENING.
* AT 9:15 AM MONDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 10.0 FEET...FLOODING AT THIS LEVEL AFFECTS FARMLAND, BUT
NO MAJOR CITIES OR ROADS. WATER IS OUT OF THE BANKS. LITTLE KNOWN
ABOUT DAMAGE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
JAMES RIVER BASIN
PINGREE 9 9.7 MON 9 AM 9.1 8.2 7.3 6.5 6.5
$$
KS721
WGUS83 KBIS 121606
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1106 AM CDT TUE JUL 12 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
PIPESTEM CREEK NEAR PINGREE AFFECTING STUTSMAN COUNTY
FOR THE JAMES RIVER BASIN INCLUDING PINGREE...FLOODING HAS ENDED AND
THE RIVER IS EXPECTED TO CONTINUE DECLINING.
.THE PIPESTEM CREEK HAS FALLEN BELOW FLOOD STAGE AT PINGREE AND IS
EXPECTED TO CONTINUE FALLING OVER THE NEXT SEVERAL DAYS. ACCORDINGLY...
THE FLOOD WARNING FOR THE PINGREE AREA HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC093-121636-
/O.CAN.KBIS.FL.W.0053.000000T0000Z-110713T0300Z/
/PGEN8.2.ER.110709T0254Z.110709T0645Z.110712T1430Z.NR/
1106 AM CDT TUE JUL 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PIPESTEM CREEK NEAR PINGREE.
* AT 10:15 AM TUESDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:30 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY TOMORROW
MORNING.
* IMPACT...AT 10.0 FEET...FLOODING AT THIS LEVEL AFFECTS FARMLAND, BUT
NO MAJOR CITIES OR ROADS. WATER IS OUT OF THE BANKS. LITTLE KNOWN
ABOUT DAMAGE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
JAMES RIVER BASIN
PINGREE 9 8.98 TUE 10 AM 8.2 7.3 6.6 6.5 6.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Jul 8, 7:34 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 8, 7:34 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 734 PM CDT FRI JUL 8 2011 .UPDATE...REMOVED SOME COUNTIES IN TORNADO WATCH...ADJUSTED WEATHER AND POPS. && .DISCUSSION...STORMS HAVE CLEARED FAR WESTERN COUNTIES AND HAVE THEREFORE DROPPED THE TORNADO WATCH THERE. ALSO ADJUSTED POPS AND WEATHER FOR DECREASING TREND OUT WEST. OTHERWISE SEVERE WEATHER THREAT CONTINUES OVER REMAINDER OF COUNTY WARNING AREA WITH MULTIPLE WARNINGS STILL IN EFFECT. ANOTHER CLUSTER OF STORMS IS LOCATED IN SOUTHEASTERN MONTANA...BUT EXPECTING THIS TO DIMINISH AS IT APPROACHES SOUTHWEST ND WITH LOSS OF DAYTIME HEATING. && .AVIATION...CONDITIONS IMPROVING AT KDIK AND KISN...WITH REDUCED VIS AND CIGS AT KMOT AND KBIS AS BACK EDGE OF STORMS MOVE THROUGH. KJMS WILL BE NEXT TO EXPERIENCE THIS WITH POSSIBLY A GREATER WIND THREAT AS STORMS MERGE INTO A CONVECTIVE LINE. CONDITIONS WILL IMPROVE AT THESE LOCATIONS OVERNIGHT AS STORMS MOVE OUT OF REGION. WILL HAVE TO MONITOR FOR FOG AT SOME LOCATIONS LATE TONIGHT ALSO. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JNS AVIATION...JNS
Hazardous weather outlook, Jul 8, 3:19 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 319 PM CDT FRI JUL 8 2011 NDZ001>005-009>013-017>023-031>036-040>047-050-092030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 319 PM CDT FRI JUL 8 2011 /219 PM MDT FRI JUL 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 611 IS IN EFFECT FOR THE AREA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER. NDZ025-037-048-051-092030- FOSTER-STUTSMAN-LA MOURE-DICKEY- 319 PM CDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD THUNDERSTORMS WILL DEVELOP DURING THE EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER. TM
In the hours before
Special weather statement, Jul 8, 7:40 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 740 PM CDT FRI JUL 8 2011 NDZ004-005-012-013-090130- BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND- 740 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN ROLETTE...NORTHWESTERN PIERCE...NORTHEASTERN MCHENRY AND SOUTHEASTERN BOTTINEAU COUNTIES UNTIL 830 PM CDT... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 32 MILES EAST OF MINOT...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN WHICH CAN QUICKLY FLOOD LOW LYING AREAS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BANTRY... TOWNER... BERWICK... WILLOW CITY... BARTON... RUGBY... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON
Special weather statement, Jul 8, 7:56 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 756 PM CDT FRI JUL 8 2011 NDZ004-005-012-013-090200- BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND- 756 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN ROLETTE...PIERCE...EASTERN MCHENRY AND SOUTHEASTERN BOTTINEAU COUNTIES UNTIL 900 PM CDT... AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF BOTTINEAU TO 37 MILES EAST OF MINOT...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... TOWNER... WILLOW CITY... GEORGE LAKE... BERWICK... BARTON... ORRIN... RUGBY... BALTA... SILVA... NANSON... WOLFORD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HAMILTON
Special weather statement, Jul 8, 8:01 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 801 PM CDT FRI JUL 8 2011 NDZ012-013-022-023-035-036-090200- BURLEIGH ND-KIDDER ND-MCHENRY ND-PIERCE ND-SHERIDAN ND-WELLS ND- 801 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT FOR WESTERN WELLS...SHERIDAN...SOUTHERN PIERCE...SOUTHEASTERN MCHENRY...NORTHWESTERN KIDDER AND NORTHEASTERN BURLEIGH COUNTIES UNTIL 900 PM CDT... AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 46 MILES WEST OF MADDOCK TO 35 MILES NORTHEAST OF BISMARCK...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN...WHICH CAN FLOOD LOW LYING AREAS QUICKLY. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MCCLUSKY... DRAKE... DENHOFF... ANAMOOSE... GOODRICH... MARTIN... HARVEY... HURDSFIELD... SELZ... CHASELEY... MANFRED... WELLSBURG... BOWDON... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON
Local storm report, Jul 8, 8:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
823 PM CDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLASH FLOOD 5 W PINGREE 47.16N 99.01W
07/08/2011 STUTSMAN ND LAW ENFORCEMENT
WATER WAS OVER THE ROADWAY IN SEVERAL LOCATIONS ON
HIGHWAY 36 WEST OF PINGREE.
&&
TMSpecial weather statement, Jul 8, 8:36 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 836 PM CDT FRI JUL 8 2011 NDZ023-025-090215- FOSTER ND-WELLS ND- 836 PM CDT FRI JUL 8 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN WELLS AND FOSTER COUNTIES UNTIL 915 PM CDT... AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF MADDOCK TO 17 MILES WEST OF COOPERSTOWN...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GLENFIELD...CARRINGTON...HAMBERG...MCHENRY AND GRACE CITY. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HAMILTON
Local storm report, Jul 8, 8:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO W NAPOLEON 46.51N 99.77W
07/08/2011 LOGAN ND PUBLIC
PUBLIC REPORTED A TORNADO ON THE GROUND. RELAYED VIA
STATE RADIO.
&&
TMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:15 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 8, 7:25 PM CDT | Tornado Warning | BIS | Burleigh, Emmons, Kidder | 50 min |
| Jul 8, 7:31 PM CDT | Areal Flood Warning | BIS | Burke, Divide, Mountrail, Ward | 6 hr |
| Jul 8, 7:42 PM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Jul 8, 8:06 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 11 hr |
| Jul 8, 8:16 PM CDT | Tornado Warning | BIS | Burleigh, Emmons, Kidder, Logan | 29 min |
| Jul 8, 8:42 PM CDT | Tornado Warning | BIS | Kidder, Logan, Stutsman | 48 min |
| Jul 8, 8:57 PM CDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 36 min |
| Jul 8, 9:20 PM CDT | Areal Flood Advisory | BIS | Emmons, Kidder, Logan, McIntosh, Sioux, Stutsman | 6 hr |
| Jul 8, 9:30 PM CDT | Tornado Warning | BIS | Kidder, Logan, Stutsman | 45 min |
| Jul 8, 9:52 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 53 min |
| Jul 8, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Jul 8, 11:09 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 11 hr |
| Jul 9, 1:41 AM CDT | Areal Flood Warning | BIS | Stutsman | 12 hr |
| Jul 9, 2:01 AM CDT | Areal Flood Advisory | BIS | McKenzie, Williams | 5 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.